Alert archive / Florida / Special Weather Statements in 2015
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jul 13, 2015, 10:13 PM EDT for Osceola County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 10:13 PM EDT (02:13 UTC)
- Expired
- Jul 13, 2015, 10:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Melbourne, FL
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 70 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 2.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2101 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
592
WWUS82 KMLB 140213
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1013 PM EDT MON JUL 13 2015
FLZ053-140245-
OSCEOLA FL-
1013 PM EDT MON JUL 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSCEOLA COUNTY UNTIL 1045
PM EDT...
AT 1013 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LAKE KISSIMMEE...MOVING NORTHWEST AT 5 TO 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE KISSIMMEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2806 8146 2806 8144 2804 8143 2801 8138
2804 8136 2807 8136 2808 8120 2782 8110
2782 8121 2785 8124 2786 8130 2792 8131
2794 8135 2795 8134 2798 8138 2800 8139
2800 8142 2803 8144 2804 8146
TIME...MOT...LOC 0213Z 155DEG 10KT 2793 8129
$$
DSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jul 13, 8:30 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 13, 8:30 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 830 PM EDT MON JUL 13 2015 .DISCUSSION... WILL HAVE TO WAIT FOR BOUNDARY COLLISION TRIGGERED CONVECTION TO WIND DOWN THE NEXT HOUR THEN ISSUE AN UPDATE FOR THE REST OF THE EVENING AND OVERNIGHT HOURS. .AVIATION...TAF SITES VFR FOR THE REST OF THE NIGHT THROUGH MID AFTERNOON TUESDAY WHEN CB/S START FORMING FOLLOWED BY VCTS MID TO LATE AFTERNOON INTO THE EARLY EVENING. A FEW LOCAL AIRFIELDS STILL BEING IMPACTED BY DISSIPATING CELLS IN NORTHWEST BREVARD AND THE CENTER STRIPE OF OSCEOLA COUNTIES. .MARINE...SOUTH TO SOUTHEAST WINDS AT THE COAST AND NEARSHORE SHOULD BECOME CALM THEN TRANSITION TO THE PREVAILING SOUTHWEST 5 TO 10 KNOTS BY MIDNIGHT AND STAY THERE THE REMAINDER OF THE NIGHT. BUOYS RECORDING SEAS 1 TO 2 FEET WITH OCCASIONAL 3 FOOTERS BEYOND 20NM OUT TO 120NM. PREVIOUS AFD THIS AFTERNOON-TONIGHT... EAST COAST SEA BREEZE HAS BEEN STRUGGLING THIS AFTERNOON...BUT HAS FINALLY MOVED INLAND TO US1 ALONG THE SPACE COAST AND I95/TURNPIKE ALONG THE TREASURE COAST AND IS EVEN MAKING AN APPEARANCE ALONG THE BARRIER ISLANDS IN VOLUSIA COUNTY. LOCAL LOCAL LAKE/SEA BREEZE CONVERGENCE IS PRODUCING A FEW GUSTY STORMS ALONG COAST...WITH OUTFLOW FROM WEST COAST SEA BREEZE ACTIVITY BEGINNING TO PUSH INTO LAKE COUNTY. BOTH BOUNDARY WILL CONTINUE THEIR SLOW MARCH INLAND THROUGH THE REMAINDER OF THE AFTERNOON WITH A COLLISION EXPECTED ALONG TO JUST EAST OF I-4 LATER THIS AFTERNOON INTO THE EVENING HOURS. OVERALL STORM MOTION IS FAIRLY WEAK...BUT FAVORS A DRIFT BACK TOWARDS THE COAST ESPECIALLY IF ANY STRONG OUTFLOW BOUNDARIES DEVELOP. WILL KEEP A MENTION OF STORMS IN THE FORECAST THROUGH THE LATE EVENING HOURS BEFORE ACTIVITY WINDS DOWN. DRIER AIR ALOFT WILL CONTINUE THE POTENTIAL FOR ANY STORMS TO PRODUCE STRONG WIND GUSTS AND FREQUENT LIGHTNING. WITH WEAK STEERING FLOW STORMS...ESPECIALLY WITH BOUNDARY COLLISIONS....MAY PRODUCE LOCALLY HIGHER RAINFALL AMOUNTS AND MINOR FLOODING. TUESDAY... OVERALL SYNOPTIC PATTERN VARIES LITTLE INTO TUES AS FLORIDA REMAINS IN BETWEEN THE FAR EASTERN EXTENT OF THE LARGE RIDGE OVER THE SOUTHERN PLAINS AND EASTERN US/WESTERN ATLANTIC TROUGH. SHORTWAVE ROUNDING THE EASTERN SIDE OF THE RIDGE ACROSS THE SOUTHEAST DIGS THE TROUGH A LITTLE FURTHER SOUTH ON TUESDAY INTO THE ATLANTIC JUST EAST OF THE STATE. LOW LEVEL WESTERLY FLOW STRENGTHENS AS TROUGHINESS OVER THE SOUTHEAST DEEPENS AND GRADIENT TIGHTENS BETWEEN THIS AND THE ATLANTIC RIDGE AXIS TO THE SOUTH OF FLORIDA. THIS LOOKS STRONG ENOUGH TO HOLD OFF THE INLAND MOVEMENT OF ATLANTIC SEA BREEZE...BUT LATE DAY DEVELOPMENT ALONG IMMEDIATE COAST POSSIBLE...ESPECIALLY ALONG THE TREASURE COAST. OVERALL RAIN CHANCES REMAIN NEAR TO SLIGHTLY ABOVE NORMAL AT 40-50 PERCENT AS DECENT MID LEVEL MOISTURE REMAIN IN PLACE AND WEST TO NORTHWEST STEERING FLOW FAVORS THE EASTERN PENINSULA FOR BOUNDARY INTERACTIONS. RAIN CHANCES MAY BE HIGHER ALONG THE COAST IF/WHERE THE SEA BREEZE DOES DEVELOP...ENHANCING BOUNDARY INTERACTIONS. WED...MODELS SHOW A SUBTLE EASTWARD SHIFT OF THE UPPER LEVEL TROUGH WHICH MAY BRING WARMER TEMPS ALOFT AND DELAY CONVECTIVE ONSET A FEW HOURS ON WEDNESDAY. OTHERWISE SIMILAR SYNOPTIC PATTERN REMAINS IN PLACE WITH WEST-NORTHWEST FLOW HOLDING OFF THE SEA BREEZE AND FAVORING EAST-SIDE STORM DEVELOPMENT. FROM PREVIOUS DISCUSSION: THU-SUN...ABOVE NORMAL DIURNAL STORM COVERAGE EXPECTED AS GENERAL MID LEVEL TROUGHINESS PERSISTS BETWEEN ARKLATEX AND WESTERN ATLANTIC ANTICYCLONES. ASSOCIATED QUASI- STATIONARY SURFACE BOUNDARY SAGS TO GA/FL BORDER WITH BAND OF TWO PLUS INCH PRECIPITABLE WATER IN ADVANCE SETTLING OVER CENTRAL FLORIDA. WITH LIGHT W/NW/N STEERING FLOW...HIGH COVERAGE OF AFTERNOON STORMS EXPECTED EACH DAY...LINGERING INTO THE EVENINGS. TEMPS NEAR CLIMO. && .AVIATION...ISOLD SHRA/TSRA DEVELOPING ALONG EAST COAST SEA BREEZE PUSHING WEST OF COASTAL TAF SITES FROM KMLB SOUTHWARDS AFTER 21Z...BUT REMAINING NEAR VOLUSIA/N BREVARD SITES. ADDITIONAL ACTIVITY ALONG OUTFLOW/WEST COAST SEA BREEZE MOVING INTO KVVG/KLEE CURRENTLY. EXPECT WDLY SCT COVERAGE INTO THE REMAINDER OF THE AFTERNOON WITH GREATEST CONVECTIVE COVERAGE EXPECTED NEAR TO EAST OF I-4 CORRIDOR 22Z-01Z WHERE SEA BREEZE/OUTFLOW BOUNDARIES COLLIDE. SHOWERS AND STORMS WILL DIMINISH INTO THE EVENING WITH RAIN CHANCES ENDING BY MIDNIGHT. A LITTLE STRONGER OFFSHORE FLOW MAY HOLD OFF EAST COAST SEA BREEZE DEVELOPMENT ON TUES...OTHERWISE SIMILAR COVERAGE OF SHOWERS AND STORMS EXPECTED. && .MARINE... TONIGHT-TUESDAY...EAST COAST SEA BREEZE JUST DEVELOPING ALONG COAST LEADING TO S-SE WINDS AROUND 10KTS WITHIN A FEW MILES OF THE COAST AND SOUTHERLY WINDS ELSEWHERE. WINDS BECOME S/SW INTO TONIGHT AND EVEN W/SW NORTH OF THE CAPE WITH AN INCREASE UP TO 10-15 KNOTS AS GRADIENT TIGHTENS. OFFSHORE FLOW PREVAILS THROUGH THE DAY ON TUESDAY AND LOOKS TO STRONG FOR MEANINGFUL SEA BREEZE DEVELOPMENT...THOUGH WINDS MAY BACK MORE SOUTHERLY NEARSHORE SOUTH OF THE CAPE LATE AFTERNOON. SEAS WILL GENERALLY RANGE FROM 1-3 FEET. A FEW STORMS WILL CONTINUE TO DEVELOP NEAR THE INTRACOASTAL WATERS AS THE SEA BREEZE MOVES INLAND THIS AFTERNOON...WITH ADDITIONAL STORMS POTENTIALLY PUSHING BACK TOWARD THE COAST...MAINLY NORTH OF SEBASTIAN INLET FROM LATE AFT AND TOWARD SUNSET. THE THREAT FOR OFFSHORE MOVING STORMS WILL CONTINUE INTO TUESDAY. WED-FRI...GENERALLY SW/W WINDS 10-15 KT THROUGH THE PERIOD... BACKING SOUTH ALONG THE COAST MOST AFTERNOONS. LONG SOUTHWEST FETCH ACROSS ATLANTIC WILL PRODUCE SOME SWELL THAT WILL CREEP INTO THE OUTER WATERS MID WEEK. OVERALL SEAS 2 FT OR LESS NEAR SHORE AND UP TO 5 FT WELL OFFSHORE THE CAPE NORTHWARD. ISOLATED NOCTURNAL STORMS OVER THE GULF STREAM...WITH PERIODS OF SCATTERED-NUMEROUS STORMS MOVING OFFSHORE MOST AFTERNOONS/EVENINGS. && .PRELIMINARY POINT TEMPS/POPS... DAB 76 94 76 92 / 30 40 30 40 MCO 76 93 75 92 / 30 50 20 40 MLB 75 93 74 94 / 20 40 30 30 VRB 74 93 73 93 / 20 40 30 40 LEE 79 92 77 90 / 30 40 20 40 SFB 78 94 76 92 / 30 40 20 40 ORL 78 93 77 92 / 30 40 20 40 FPR 74 93 72 93 / 20 40 30 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECASTS...WIMMER IMPACT WX...SHARP
Hazardous weather outlook, Jul 13, 10:21 AM EDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1021 AM EDT MON JUL 13 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-132200- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1021 AM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM CHANCES WILL BE A LITTLE GREATER ACROSS THE REGION TODAY AS MOISTURE INCREASES IN LOW LEVEL SOUTHWEST FLOW. SHOWERS AND STORMS FORMING ALONG THE DEVELOPING EAST AND WEST COAST SEA BREEZE BOUNDARIES AND INTERIOR LAKE BREEZE BOUNDARIES WILL INCREASE IN COVERAGE...BECOMING SCATTERED INTO MID TO LATE AFTERNOON. GREATEST STORM COVERAGE WILL BE FAVORED NEAR AND TO THE EAST OF THE I-4 CORRIDOR AND FARTHER WEST OF I 95 SOUTH OF MELBOURNE LATER IN THE DAY AND TOWARD SUNSET WHERE BOUNDARY COLLISIONS ARE MOST LIKELY TO OCCUR. ANY STRONGER STORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 40 TO 50 MPH AND FREQUENT LIGHTNING STRIKES. STORM MOTION WILL BE TOWARD THE SOUTH TO SOUTHEAST AROUND 5 TO 10 MPH. .FLOOD IMPACT... WEAK STEERING FLOW WILL LEAD TO SLOW STORM MOTION THIS AFTERNOON AND EVENING. ANY STRONGER STORMS WILL BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL UP TO 2 TO 3 INCHES...WHICH MAY PRODUCE MINOR FLOODING OF ROADWAYS AND IN URBAN AREAS. .MARINE THUNDERSTORM GUST IMPACT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE EAST AND WEST COAST SEA BREEZE BOUNDARIES THIS AFTERNOON AND WITH ANY BOUNDARY COLLISIONS LATE DAY. STORMS WILL BE ABLE TO PRODUCE GUSTY WINDS IN EXCESS OF 34 KNOTS AS THEY MOVE SLOWLY SOUTH TO SOUTHEAST ACROSS INTERIOR LAKES AND NEAR THE INTRACOASTAL WATERS MAINLY NORTH OF SEBASTIAN INLET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE ATLANTIC HIGH PRESSURE RIDGE WILL REMAIN SOUTH OF THE REGION THROUGH LATE WEEK. THIS WILL LEAD TO A PREDOMINANT LOW LEVEL SOUTHWEST FLOW THAT WILL INCREASE MOISTURE AND KEEP SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. VOLKMER/WEITLICH
In the hours before
Special weather statement, Jul 13, 4:23 PM EDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
423 PM EDT MON JUL 13 2015
FLZ041-044-132100-
NORTHERN LAKE COUNTY FL-INLAND VOLUSIA COUNTY FL-
423 PM EDT MON JUL 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAKE AND NORTHWESTERN
VOLUSIA COUNTIES UNTIL 500 PM EDT...
AT 420 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
DEVELOPING NEAR PITTMAN...OR JUST NORTHWEST OF PAISLEY...MOVING
SOUTHEAST AT 5 TO 10 MPH.
WIND GUSTS UP TO 45 TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS...AS WELL AS WITH OTHERS THAT WERE DEVELOPING TOWARD ASTOR
AND EUSTIS.
LOCATIONS IMPACTED INCLUDE...
LEESBURG...TAVARES...MOUNT DORA AND PIERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING
AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2926 8142 2926 8134 2925 8133 2880 8145
2880 8190 2896 8182 2896 8166 2905 8166
2906 8164 2928 8164 2930 8166 2933 8165
2938 8145 2940 8142
TIME...MOT...LOC 2020Z 287DEG 8KT 2905 8166
DSSpecial weather statement, Jul 13, 9:19 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
919 PM EDT MON JUL 13 2015
FLZ053-140200-
OSCEOLA FL-
919 PM EDT MON JUL 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSCEOLA COUNTY UNTIL
1000 PM EDT...
AT 917 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER LAKE MARIAN TO NEAR LAKE KISSIMMEE...MOVING
SLOWLY NORTH AT 5 TO 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE MARIAN...KENANSVILLE AND LAKE KISSIMMEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING
AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2805 8134 2803 8087 2782 8087 2782 8088
2774 8088 2777 8118 2783 8122 2785 8124
2785 8126
TIME...MOT...LOC 0117Z 192DEG 10KT 2787 8110
DSSpecial weather statement, Jul 13, 10:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1013 PM EDT MON JUL 13 2015
FLZ053-140245-
OSCEOLA FL-
1013 PM EDT MON JUL 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSCEOLA COUNTY UNTIL 1045
PM EDT...
AT 1013 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LAKE KISSIMMEE...MOVING NORTHWEST AT 5 TO 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE KISSIMMEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2806 8146 2806 8144 2804 8143 2801 8138
2804 8136 2807 8136 2808 8120 2782 8110
2782 8121 2785 8124 2786 8130 2792 8131
2794 8135 2795 8134 2798 8138 2800 8139
2800 8142 2803 8144 2804 8146
TIME...MOT...LOC 0213Z 155DEG 10KT 2793 8129
DSThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:19 PM EDT | Special Weather Statement | MLB | Osceola | 41 min |
| Jul 14, 1:26 PM EDT | Special Weather Statement | MLB | Volusia | 64 min |
| Jul 14, 1:40 PM EDT | Special Marine Warning | MLB | 95 min | |
| Jul 14, 2:33 PM EDT | Special Marine Warning | MLB | 57 min | |
| Jul 14, 2:39 PM EDT | Special Weather Statement | MLB | Brevard | 66 min |
| Jul 14, 3:28 PM EDT | Special Marine Warning | MLB | 32 min | |
| Jul 14, 5:32 PM EDT | Special Weather Statement | MLB | Martin | 58 min |
Nearby
Special Weather Statements in Florida, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.